Hi Jonni, welcome to the forum, I know that prednisone helps me with muscle inflmation so it is possible I guess. I actually would be more wondering why your antibiotics are causing the problem in the first place. That doesn't sound like a normal side effect to me. I hope you were able to reach your doctor or pharmacist.
Like Patty said there are a lot of good people here and we all look forward to getting to know you!
Prednisone is not prescribed for muscle spasms. It is prescribed to suppress your immune system and is also a powerful anti inflammatory. I have polymyositis which is an inflamatory muscle disease and it is commonly used for that and other myositis diseases.
Your muscle spasms could be a side effect of another med, or even something as simple as hypoglycemia. You need to talk to your doctor about the spasms.
Hi all thanks for responding well I made it back to my doc the muscle spasms were the antibiotic I was on it just want NOT for me! so we changed it I do have a really bad sinus infection so he upped my prednisone to 7 instead of 5mg. so hopefully it will help I kinda wondered because Iv never had these kinds of spasms before but it was thank goodness the antib. tx for all your help tho just resting alot!